# SDR AWXA0002240

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 65516242
- Part serial: NSN
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft LAV service door frame inner doubler corroded at BS 967, 986.5 & 1006C: Aft LAV service door inner doubler was corroded beyond limits, repaired inner doubler IAW ER 03-5313-01234-DL2
